Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 16 of 22 found articles
 
 
  On the continuum limit for the discrete nonlinear Schrödinger equation on a large finite cubic lattice
 
 
Title: On the continuum limit for the discrete nonlinear Schrödinger equation on a large finite cubic lattice
Author: Hong, Younghun
Kwak, Chulkwang
Yang, Changhun
Appeared in: Nonlinear analysis. Series A, Theory and methods
Paging: Volume 227 () nr. C pages p.
Year: 2023
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 16 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands